Home, About, Contact Us, FAQ

INVEGA(paliperidone)


#21

I’ve noticed there have been more invega related topics lately. Anyways, I’m on invega 6 mg. It works better than any other antipsychotic I’ve tried. No hallucinations on it that I know of, and it lessens my paranoia and delusions. It makes me sleep longer than I do without it though, about 10-12 hours a night. It works really well for me, and I’m very happy on it. The happiest I’ve been in years. Good luck to you if you switch.


#22

I’m on the Invega Sustenna 156mg monthly injection. Went from the highest dose of 234mg a month to where I am now. I’m not delusional, not hallucinating, firmly grounded in reality, don’t talk to myself, hygiene is maintained, paranoia is slightly there sometimes, voices are virtually non existent more like background noise, and my mind has stabilized a lot. I’ve been on this medication and have been stable for almost 11 months.

I’m also taking Wellbutrin 100mg as well for depression.

I still have memory and cognitive issues. The only problem I have are sexual side effects, watery sperm and the volume of ejaculate is not the same. I had slightly high prolactin levels but hopefully they have gone down since I got the dose lowered.

I also currently work 7 days a week, go the gym 2 to 3 days out of the week, listen to podcasts and try to read books when I can just to keep my mind active.


#23

Feels good man, I am really happy to hear that.
I’m just a bit scarred of switching.
I have a good job now working 4 times a week and I dont want to loose it because of my illnes.
I know that switching it can be hard cause I already switched from other medication (olanzapine) to kventiax It helped me but still got this internal voice thought echo.
But I hope invega would stop all of my symptoms.


#24

Glad to hear that mate, it seems you became much better. I have some cognitive and memory issues too which annoys me a lot.
But i think the lower the medication I will take the better it will be.
I’m on kventiax for like 7 months now switched from olanzapine.
All my paranoia is gone and the deillusions. But this thought echo (internal voices) can distract me and sometimes makes me crazy.
At work or while playing video games I dont get them, but hope that If I will switch that will make dissapear the voices just a bit affraid of changing cause my symtopms can renew or I would get more voices while changing and dont wanna lose my job.
Also my motivation for gym is gone I used to work out 4 times a week now I planning to go back and start a diet.
Have you tried other medications too?
And what kind of voices did you had before Invegs?


#25

Yeah, switching can be scary. Good for you for getting your job!

Invega doesn’t help much with my negative symptoms, except for lack of sleep, but it definitely helps with my positive symptoms.

I don’t know if it will help with thought echo, because I don’t think I’ve ever had that. It’s a good medicine though, and so I think trying it is worth a shot.


#26

Keep it up man!!! Before I started Invega I believe I was on Haldol and Olanzapine. I gained almost 30lbs and was drowsy the whole day while sleeping 16 - 17 hours a day. It was really bad. I was stable but just in a haze. It was horrible. I eventually started going to the gym to lose the weight to no avail.

I eventually started to feel a little bit better and started to look for a job. I eventually got a job and quit the medication cold turkey. I had a hard time in the beginning because of the extreme drowsiness but I just kept going. I finally started to normalize and I began to function a lot better.

I was walking a lot on my job and eventually slimmed down and lost all the weight and functioned without any medication for almost 10 months until I quit the job. After that I was doing good for almost a year I believe until the psychosis crept up on me very slowly and I eventually lost my mind.

Long story short I’ve been stable for almost 11 months now I still have my bad days where the depression hits me hard but that is on days where I end up sleeping more than 9 hours so I’m working on sleeping less to combat it.

I just thought I’d share a little bit of my experience with you and hopefully it helps someone out. Again man keep it going because with time it will only get better at least that is the hope.

As for the voices I heard all types. People from the media, a woman’s voice, but they were negative in the beginning as time went on they became more like guiding voices. I would talk to myself a lot so it drowned out the voices as well. But now it’s just background noise that’s not bothersome at all.


#27

Invega has an EXTREMELY long half life of 160 days. A side effect of going off of invega and being on invega is dysphoria. It lasts just as long as the half life and is rare, but I heard welbutrin can treat it. It’s effective as hell though! Gave me terrible headaches the first 6 shots or so lasting 12 hrs but I got used to it and the headaches went away! Invega helps me stay clean from drugs, and it’s nowhere near as sedating as Seroquel. Invega is the 2nd least sedating compared to Abilify being the 1st least sedating. I got my 234mg invega shot a couple weeks ago. For me the last 3 days before my next shot was manicy. It causes me agitation and ironically I’m trying to switch to 300mg Seroquel. Sometimes without a mood stabilizer for me invega gave me chemical mental anger outbursts (I was extremely confused as to what it was) but that didn’t stop me for it’s potent antipsychotic effects.